Bulletin of the Belgian Mathematical Society - Simon Stevin

A complete classification of real hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$ with generalized $\xi-$parallel Jacobi structure Operator

Th. Theofanidis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of the present paper is the classification of real hypersurfaces $M$, whose Jacobi structure Operator is \emph{generalized $\xi-$parallel}. The notion of generalized $\xi-$parallel Jacobi structure Operator is rather new and much weaker than $\xi-$ parallel Jacobi structure Operator which has been studied so far.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 1 (2016), 103-113.

Dates
First available in Project Euclid: 9 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1457560857

Mathematical Reviews number (MathSciNet)
MR3471982

Zentralblatt MATH identifier
1336.53032

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53D15: Almost contact and almost symplectic manifolds

Keywords
almost contact manifold real hypersurface Jacobi structure operator

Citation

Theofanidis, Th. A complete classification of real hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$ with generalized $\xi-$parallel Jacobi structure Operator. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 1, 103--113. https://projecteuclid.org/euclid.bbms/1457560857


Export citation